Matthew A. Papanikolas

Department of Mathematics
Texas A&M University
College Station, TX 77843-3368

papanikolas@tamu.edu



List of Publications

  1. The de Rham isomorphism for Drinfeld modules over Tate algebras (with O. Gezmiş)
    submitted for publication, 32 pages. [ PDF | arXiv.org ]

  2. An effective criterion for Eulerian multizeta values in positive characteristic (with C.-Y. Chang and J. Yu)
    Journal of the European Mathematical Society, accepted for publication, 31 pages. [ PDF | arXiv.org ]

  3. A rapid introduction to Drinfeld modules, t-modules, and t-motives (with W. D. Brownawell)
    in: t-Motives: Hodge Structures, Transcendence, and Other Motivic Aspects, to appear, 24 pages. [ PDF ]

  4. Log-algebraic identities on Drinfeld modules and special L-values (with C.-Y. Chang and A. El-Guindy)
    Journal of the London Mathematical Society 97 (2018), no. 2, 125-144. [ Journal | arXiv.org ]

  5. Special L-values and shtuka functions for Drinfeld modules on elliptic curves (with N. Green)
    Research in the Mathematical Sciences 5 (2018), 5:4, 47 pp. [ Journal | arXiv.org ]

  6. Theta operators, Goss polynomials, and v-adic modular forms (with G. Zeng)
    Journal de Théorie des Nombres de Bordeaux 29 (2017), no. 3, 729-753. [ Journal | arXiv.org ]

  7. A finite field hypergeometric function associated to eigenvalues of a Siegel eigenform (with D. McCarthy)
    International Journal of Number Theory 11 (2015), no. 8, 2431-2450. [ Journal | arXiv.org ]

  8. Identities for Anderson generating functions for Drinfeld modules (with A. El-Guindy)
    Monatshefte für Mathematik 173 (2014), no. 4, 471-493. [ Journal | arXiv.org ]

  9. The Mahler measure of a Calabi-Yau threefold and special L-values (with M. D. Rogers and D. Samart)
    Mathematische Zeitschrift 276 (2014), no. 3-4, 1151-1163. [ Journal | arXiv.org ]

  10. Explicit formulas for Drinfeld modules and their periods (with A. El-Guindy)
    Journal of Number Theory 133 (2013), no. 6, 1864-1886. [ Journal | arXiv.org ]

  11. Algebraic independence of values of Goss L-functions at s=1 (with B. A. Lutes)
    Journal of Number Theory 133 (2013), no. 3, 1000-1011. [ Journal | arXiv.org ]

  12. Algebraic independence of periods and logarithms of Drinfeld modules
    (with C.-Y. Chang and with an appendix by B. Conrad)
    Journal of the American Mathematical Society 25 (2012), no. 1, 123-150. [ Journal | arXiv.org ]

  13. Algebraic relations among periods and logarithms of rank 2 Drinfeld modules (with C.-Y. Chang)
    American Journal of Mathematics 133 (2011), no. 2, 359-391. [ Journal | arXiv.org ]

  14. Frobenius difference equations and algebraic independence of zeta values in positive equal characteristic
    (with C.-Y. Chang and J. Yu)
    Algebra & Number Theory 5 (2011), no. 1, 111-129. [ Journal | arXiv.org ]

  15. Algebraic independence of arithmetic gamma values and Carlitz zeta values (with C.-Y. Chang, D. Thakur, and J. Yu)
    Advances in Mathematics 223 (2010), no. 4, 1137-1154. [ Journal | arXiv.org ]

  16. Geometric Gamma values and zeta values in positive characteristic (with C.-Y. Chang and J. Yu)
    International Mathematics Research Notices 2010 (2010), no. 8, 1432-1455. [ Journal | arXiv.org ]

  17. Tannakian duality for Anderson-Drinfeld motives and algebraic independence of Carlitz logarithms
    Inventiones Mathematicae 171 (2008), no. 1, 123-174. [ Journal | arXiv.org ]

  18. On the torsion of Jacobians of principal modular curves of level 3^n (with C. Rasmussen)
    Archiv der Mathematik (Basel) 88 (2007), no. 1, 19-28. [ Journal | arXiv.org ]

  19. A formula and a congruence for Ramanujan's tau-function
    Proceedings of the American Mathematical Society 134 (2006), no. 2, 333-341. [ Journal ]

  20. Extensions of abelian varieties defined over a number field (with N. Ramachandran)
    Journal of Number Theory 112 (2005), no. 2, 386-400. [ Journal | arXiv.org ]

  21. Determination of the algebraic relations among special Gamma-values in positive characteristic
    (with G. W. Anderson and W. D. Brownawell)
    Annals of Mathematics 160 (2004), no. 1, 237-313. [ Journal | arXiv.org ]

  22. Combinatorics of traces of Hecke operators (with S. Frechette and K. Ono)
    Proceedings of the National Academy of Sciences, USA, 101 (2004), no. 49, 17016-17020. [ Journal ]

  23. Gaussian hypergeometric functions and traces of Hecke operators (with S. Frechette and K. Ono)
    International Mathematics Research Notices, 2004, no. 60, 3233-3262. [ Journal | PDF ]

  24. p-adic properties of values of the modular j-function (with K. Ono)
    Galois Theory and Modular Forms, Dev. Math., 11, Kluwer, 2004, pp. 357-366. [ PDF ]

  25. Higher Weierstrass points on X_0(p) (with S. Ahlgren)
    Transactions of the American Mathematical Society 355 (2003), no. 4, 1521-1535. [ Journal ]

  26. A Weil-Barsotti formula for Drinfeld modules (with N. Ramachandran)
    Journal of Number Theory 98 (2003), no. 2, 407-431. [ Journal | arXiv.org ]

  27. Universal norms on abelian varieties over global function fields
    Journal of Number Theory 94 (2002), no. 2, 326-342. [ Journal ]

  28. Linear independence of Gamma values in positive characteristic (with W. D. Brownawell)
    Journal für die reine und angewandte Mathematik 549 (2002), 91-148. [ Journal | arXiv.org ]

  29. Quadratic twists of modular forms and elliptic curves (with K. Ono)
    Number Theory for the Millennium III (Urbana, IL, 2000), A. K. Peters, 2002, pp. 73-85. [ PDF ]

  30. Canonical heights on elliptic curves in characteristic p
    Compositio Mathematica 122 (2000), no. 3, 299-313. [ Journal | arXiv.org ]




Back to Home Page of Matt Papanikolas

Last modified on May 16, 2018